Orthogonality of types in separably closed fields. Chatzidakis, Z., Cherlin, G., Shelah, S., Srour, G., & Wood, C. In Classification theory (Chicago, IL, 1985), volume 1292, of Lecture Notes in Mathematics, pages 72–88. Springer, Berlin, 1987.
bibtex   
@incollection{CCShSW:278,
author = {Chatzidakis, Zoe and Cherlin, Gregory and Shelah, Saharon and
 Srour, Gabriel and Wood, Carol},
booktitle = {Classification theory (Chicago, IL, 1985)},
ams-subject = {(03C60)},
fromwhere = {1,1,IL,3,1},
review = {MR 91f:03074},
pages = {72--88},
publisher = {Springer, Berlin},
series = {Lecture Notes in Mathematics},
title = {{Orthogonality of types in separably closed fields}},
volume = {1292},
year = {1987},
}
Downloads: 0